As per your history your child is suffering from respiratory tract
infection. Without examining the child and Chest X-ray, it's difficult to opine whether he had upper respiratory tract infection or pneumonia
. Fever usually subsides to antibacterial medication(bactrim) at an earlier stage than cough. Cough persists usually due to bronchospasm
. Some child are persistent wheezers particularly who have family history of asthma. Wheeze may remit after the age of three years spontaneously. If he had persistent cough despite taking asthalin and levolin then he may use Budecort metered dose inhaler via face mask . The decision should be taken only after consultation with paediatrician. Asthalin and levolin may lead to tremor, hypokalemia(decreased potassium), tachycardia(increased heart rate
). Bactrim syrup may lead to allergic reaction
, jaundice,unusual bleeding or bruising. You don't need to worry about the side effects.If you give your child the medications at proper dosage as advised by your doctor, then chance of these side effects were remote. Hope, I answered your queries.